[Jenkins-events] Jenkins User Event in London
atong at cloudbees.com
Fri Dec 7 23:04:40 UTC 2012
Thank you Heather for the title. Will publish without speaker for now but
Cachet sorta requested for Andrew :o)
On Fri, Dec 7, 2012 at 2:10 PM, Heather Sill Moses <hmoses at xebialabs.com>wrote:
> Hi there-
> Title for Andrew's presentation: Advanced Continuous Delivery to
> Essentially webinar that he did with Mark would be the general concept.
> Can you publish without the speaker for now while we work out resources
> for this?
> On 12/7/12 12:51 PM, "Alyssa Tong" <atong at cloudbees.com> wrote:
> Hi Kohsuke,
> As you just got back from Brazil, barely any time to recover, we're
> already planning to send you back out..to London :o(
> This event is being co sponsored by CloudBees, Cachet SW, and Xebia Labs.
> Below is the agenda for the *January 16, 2013. *Pls take a look and let
> me know if any changes are necessary.
> Hi Andrew,
> Pls send me your title and brief abstract today (plz?), we need to publish
> the agenda asap.
> 8:30 -9:30 am - registration
> 9:30 am - Introduction (Stuart - 5 min)
> 9:35 am - Kohsuke opening (30 min)
> 10:05 - 10:50am - Large Scale Automation with Jenkins (Kohsuke 45 min)
> 10:50 - 11:05am - BREAK
> 11:05 - 11:50am - TBD (Xebia Labs 45 min)
> 11:50 - 1:00pm - LUNCH
> 1:00 - 1:45pm - Increase Jenkins High Availability in the Enterprise
> (Kohsuke 45 min)
> 2:00pm End
-------------- next part --------------
An HTML attachment was scrubbed...
More information about the Jenkins-events